MathSciNet Relay Station
MathSciNet bibliographic data
MR2037401 (2004j:30003) 30B40
Agranovsky, Mark L.; Globevnik, Josip Analyticity on circles for rational and real-analytic functions of two real variables. J. Anal. Math. 91 (2003), 31–65.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement